Pacific Journal of Mathematics

Secondary cohomology operations which extend the triple product.

Donald W. Kahn

Article information

Pacific J. Math., Volume 13, Number 1 (1963), 125-139.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55.34


Kahn, Donald W. Secondary cohomology operations which extend the triple product. Pacific J. Math. 13 (1963), no. 1, 125--139.

Export citation


  • [1] J. F. Adams, On the Non-Existense of Elements of Hope InvariantOne, Annals of Math., (72) 1960.
  • [2] A. Borel, Sur la Cohomologie des Espaces Fibres Principeaux-Annals of Math., (57) 1953.
  • [3] S. Eilenberg and S. MacLane, On the Groups H(, n) III, Annals of Math., (60) 1954.
  • [4] D. W. Kahn, On the existence and applications of anti-commutative cochain algebras, Illinois J. Math., (to appear).
  • [5] W. S. Massey and H. Uehara, The Jacobi Identity forWhitehead Products, Alg. Geometry and Topology, Princeton University Press.
  • [6] W. S. Massey, On the Cohomology Ring of a Sphere Bundle, Jour, of Math, and Mech. (7) 1958.
  • [7] F. P. Peterson and N. Stein, Secondary operationsTwo formulas,Amer. J. Math., (81) 1959.
  • [8] F. P. Peterson and E. Thomas, A Note on Non-Stable Cohomology Operations, Bol. Soc. Mat. Mexican 1958.
  • [9] J. P. Serre, La CohomologieMod 2Comm. Math. Helv., 1953.
  • [10] J. P. Serre, Homologie Singuliere des Espaces Fibres, Annals of Math. (54) 1951.